# SDR C2XA04386

- Difficulty date: June 23, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145
- Aircraft serial: 145141
- Aircraft time: 12,018 hours, 8,648 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Buttstrap
- Part number: 14521721009
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE CENTER FORWARD DIGITAL BUTTSTRAP WAS FOUND TO BE CORRODED AROUND A NUT PLATE HOLE.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW CONTINENTAL EXPRESS EC 5320-01127.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
